MAUDE Adverse Event Report: ETHICON INC. MCRYL+ UD 27IN 3-0 S/A PS-1 PRM MP; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. MCRYL+ UD 27IN 3-0 S/A PS-1 PRM MP; SUTURE, ABSORBABLE, SYNTHETIC
Catalog Number MCP936H
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Wound Dehiscence (1154)
Date of Event 01/01/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4) this is a combination product, and the event has been reviewed for both the suture and the triclosan.This report is being submitted pursuant to the provisions of 21 cfr, part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H6 component code: g07002 device not returned d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.Please provide the patient's demographic information including age, weight, bmi at the time of index procedure.Date and name of index specific spine procedure? the diagnosis and indication for the index surgical procedure? on what tissue was the suture used? what was the tissue condition (normal, thin, calcified, fragile, diseased)? how was the suture placed (interrupted or continuous)? how was the suture tied (square knot or multiple knots one end)? what tissue dehisced? ¿¿¿¿¿¿¿please describe where the wound dehiscence occured along the suture line.Did the suture untie, break, or pull out of the tissue? were there any patient stress factors that led to the suture untying, breaking or pulling out of the tissue? onset date/time of dehiscence? (# post op days) how was the dehiscence managed? please describe any surgical intervention required for the wound dehiscence including date and findings.Please describe the appearance of the suture during the second procedure.Did the operating surgeon observe any suture deficiency or anomaly before, during, after the suture placement or during any re-operation? what symptoms did the patient experience following the index surgical procedure? onset date? other relevant patient history/concomitant medications? what is the patient¿s smoking history? what is the physician¿s opinion as to the etiology of or contributing factors to this event? what is the patient's current status? lot number? surgeon¿s name?.
 
Event or Problem Description
It was reported that a patient underwent a spine procedure on an unknown date in 2024 and suture was used.In the last 6-8wks the patient experienced a wound dehiscence along the incision.Additional information was requested.

Brand Name
MCRYL+ UD 27IN 3-0 S/A PS-1 PRM MP
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key21060169
Report Number2210968-2025-00028
Device Sequence Number8656403
Product Code GAM
UDI-Device Identifier10705031046757
UDI-Public10705031046757
Combination Product (Y/N)Y
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K050845
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberMCP936H
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2024
Initial Report FDA Received Date01/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale